# SDR IPXA10562879

- Difficulty date: September 5, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102472
- Condition: Dented
- Location: Bs 820 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, DENT IN FREE FLANGE OF FRAME STA 820 BETWEEN STR 24R AND STR 25R.  REPAIRED IAW ATS ER 10-4645.
